Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 56, February, 2006



  • Krystyna T. Balinska, Michael L. Gargano, Louis V. Quintas and Kryzysztof T. Zwierzynski, "Hamilton Paths In Graphs Whose Vertices Are Graphs", pp. 3-16
  • Russell Ang, Jennifer Seberry and Tadeusz Wysocki, "Inequivalence of Nega-cyclic 1 Matrices", pp. 17-32
  • Gilbert Eyabi and Renu Laskar, "Sum Coloring on Certain Classes of Graphs", pp. 33-46
  • Henry Escuadro, Futaba Okamoto and Ping Zhang, "On Detectable Factorizations of Cubic Graphs", pp. 47-63
  • John P. McSorley, "Totally Magic Injections of Graphs", pp. 65-81
  • A.P. Burger, W.R. Grundlingh and J.H. van Vuuren, "On the Optimality of Belic's Lottery Designs", pp. 83-100
  • Lucia Moura and Sebastian Raaphorst, "Distributed Isomorph-free Exhaustive Generation of Anti-Pasch Partial Triple Systems", pp. 101-121
  • Jarred T. Collins and Norman J. Finizio, "Moorre-Greig Designs I", pp. 123-137
  • Khurram H. Shafique and Ronald D. Dutton , "A Tight Bound on the Cardinalities of Maximum Alliance-Free and Minimum Alliance-Cover Sets", pp. 139-145
  • M.V. Bapat and N.B. Limaye, "Edge-three cordial graphs arising from complete graphs", pp. 147-169
  • C.C. Lindner, Giovanni Lo Faro and Antoinette Tripodi, "The metamorphosis of l-fold kite systems into maximum packings of lKn with triangles", pp. 171-189
  • Michelle Davidson and Lynn Batten, "Skew Arcs and Wagner's [23,14,5] code", pp. 191-201
  • Ian T. Roberts, Sue D'Arcy, Judith Egan and Martin Gruttmuller, "An Improved Bound on the Cardinality of the Minimal Pairwise Balanced Designs on 18 Points with Maximum Block Size 4", pp. 203-221


Back to the JCMCC page.